Weak averaging of semilinear stochastic differential equations with almost periodic coefficients
By M. Kamenski, O. Mellah, P. R. D. Fitte. 2012
78 citations recorded by the source corpus.
An averaging result is proved for stochastic evolution equations with highly oscillating coefficients. This result applies in particular to equations with almost periodic coefficients. The convergence to the solution of the averaged equation is obtained in distribution, as in previous works by Khasminskii and Vrkoc. This version corrects two minor errors from our paper published in J. Math. Anal. Appl. 427(1):336–364, 2015.
Subfields: Applied Mathematics, Computational Theory and Mathematics, Finance
View Paper: https://www.semanticscholar.org/paper/32568c7da69dcbbd5b9339c501f096c2a0a28951